# SDR DALA2015081905112

- Difficulty date: August 18, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 37,474 hours, 16,866 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Bs 365 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM LOWER STABILIZER STRAP AT BS 365 LBL 45 IS CRACKED.   FABRICATED, LOCATED AND DRILLED PLATE ON THE FLOORBEAM LOWER STABILIZER STRAP IAW SRM 53-10-51, TREATED AND PRIMED REPAIR PLATE AS REQUIRED IAW ARM 53-10-51 INSTALLED PLATE REPAIR AT LOWER STABILIZER STRAP AT BS 365, LBL 45 IAW SRM 51-20-05 AND SRM 51-40-03.
